Tohoku Mathematical Journal

Torus embeddings and dualizing complexes

Masa-Nori Ishida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 32, Number 1 (1980), 111-146.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229687

Digital Object Identifier
doi:10.2748/tmj/1178229687

Mathematical Reviews number (MathSciNet)
MR0567836

Zentralblatt MATH identifier
0454.14021

Subjects
Primary: 14B15: Local cohomology [See also 13D45, 32C36]
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Ishida, Masa-Nori. Torus embeddings and dualizing complexes. Tohoku Math. J. (2) 32 (1980), no. 1, 111--146. doi:10.2748/tmj/1178229687. https://projecteuclid.org/euclid.tmj/1178229687


Export citation

References

  • [DM] P. DELIGNE AND D. MUMFORD, The irreducibility of the space of curves of given genus, Publ. Math. I. H. E. S. 36 (1970).
  • [GW1] S. GOTO AND K. WATANABE, On graded rings I, J. Math. Soc. Japan 30 (1978), 179-213
  • [GW2] S. GOTO AND K. WATANABE, On graded rings II (Z71-graded rings), Tokyo J. Math. (1978), 237-261.
  • [HI] M. HOCHSTER, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of Math. 96 (1972), 318-337.
  • [H2] M. HOCHSTER, Cohen-Macaulay rings, combinatorics, and simplicial complexes, Rin theory II, Lecture Notes in Pure and App. Math. 26 (1977), Dekker, 171-223.
  • [11] M. -N. ISHIDA, Compactifications of a family of generalized Jacobian varieties, Intl Symp. on Algebraic Geometry, Kyoto, 1977, (M. Nagata, ed.), Kinokuniya, Tokyo (1978), 503-524.
  • [Kl] T. KANEYAMA, On equivariant vector bundles on an almost homogeneous variety, Nagoya Math. J. 57 (1975), 65-86.
  • [MO] T. ODA, Lectures on torus embeddings and applications (Based on joint work wit Katsuya Miyake), Tata Institute of Fundamental Research No. 58, Bombay, Springer-Verlag, Berlin-Heidelberg-New York, 1978.
  • [Nl] Y. NAMIKAWA, A new compactification of the Siegel space and the degeneration o abelian varieties, MI, Math. Ann. 221 (1976), 97-141 and 207-241.
  • [N2] I. NAKAMURA, On moduli of stable quasi-abelian varieties, Nagoya Math. J. 58 (1975), 149-214.
  • [OS] T. ODA AND C. S. SESHADRI, Compactifications of the generalized Jacobian variety, Trans. Amer. Math. Soc. 253 (1979), 1-90.
  • [RD] R. HARTSHORNE, Residues and duality, Lecture Notes in Math. 20, Springer-Verlag, Berlin-Heidelberg-New York, 1966.
  • [Rl] G. A. REISNER, Cohen-Macaulay quotients of polynomial rings, Advances in Math. 2 (1976), 30-49.
  • [SI] R. P. STANLEY, Hubert functions of graded algebras, Advances in Math. 28 (1978), 57-81.
  • [TE] G. KEMPF, F. KNUDSEN, D. MUMFORD, AND B. SAINT-DONAT, Toroidal embeddings, Lec ture Notes in Math. 339, Springer-Verlag, Berlin-Heidelberg-New York, 1973.
  • [VI] J. -L. VERDIER, Base change for twisted inverse image of coherent sheaves, Algebrai Geometry, Papers presented at the Bombay Colloquiam, 1968, Oxford University Press, 1969.
  • [Wl] K. WATANABE, Invariant subrings which are complete intersections I, to appear